# SDR ABXA20180217016

- Difficulty date: February 17, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N372CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 84,504 hours, 27,865 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T85215
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE SKIN AT THE AFT LOWER CORNER CUT OUT OF THE AFT LOWER CARGO DOOR. THE SKIN WAS REPAIRED. AIRPLANE WAS GROUNDED.
